Is this CTE or AGA? (Photos)

I am shedding my hair from almost 10 months now . It started when I start taking Sprinolactone, but when I saw I m losing too much hair I stopped medicine after 2 months, then I went in depression and anxiety problems because of my hair loss, I am still losing a lot of my hair. I don't know is it CTE or something else? Please help if it is CTE , will PRP would help

Doctor Answers 4

Hair loss -- PRP, Progesterone, Viviscal, Rogaine, Spironolactone

I suggest you see a cosmetic physician who specializes in hair loss to assess your situation and provide options.  Dr. Emer.

Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 159 reviews


It is hard to know before you getting a microscopic hair evaluation. Microscopic hair analysis or miniaturization study tells us whether you have active hair hair loss or that you have lost some hair in past and the process has stopped. 

Parsa Mohebi, MD
Beverly Hills Hair Restoration Surgeon
5.0 out of 5 stars 28 reviews

Chronic Telogen Effluvium versus AG Female Pattern Balding

This is something that you should see a dermatologist for a correct diagnosis. A complete history and examination of your scalp is needed for that.

Brian Goertz, MD
Seattle Hair Restoration Surgeon
5.0 out of 5 stars 22 reviews


One can not diagnose AGA and CTE based on the information provided. You need a comprehensive examination with thorough review of your follicular densities, miniaturization patterns and scalp. You also need review of your blood tests.Spironolactone can cause shedding in the first 2-3 months fairly commonly.

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.